# SDR FDEA201008163004

- Difficulty date: August 16, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Zone 200
- Part time: 55,724 hours, 21,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 48 BETWEEN STA. 1239 AND STA. 1360 HAS SEVERAL WORN TRACK   SCALLOPS. SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-70-00. FABRICATED AND INSTALLED NEW SEAT TRACK ON TRAVELER T10/849149 AND IAW SRM 53-70-00.
